MAUDE Adverse Event Report: TELEFLEX MEDICAL MINIGRIP ALLIGATOR GRASPER; ENDOSCOPIC TISSUE APPROXIMATIO

TELEFLEX MEDICAL MINIGRIP ALLIGATOR GRASPER; ENDOSCOPIC TISSUE APPROXIMATIO
Model Number IPN914229
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Shaft of pgac300 broke towards the distal tip of the product when armed and inserting into the abdomen.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The dhr was reviewed.All operations and documentation were completed and acceptable.The device was manufactured on september 16, 2020.Root cause: the cause of the damaged device is undetermined.It is likely that the device was damaged due to excessive force applied while inserting or guiding the needle through the abdomen.An "instruction for use" (ifu) is placed in each min igrip device sales unit.This is a requirement listed on the minigrip device sales unit print, part number tfx-001091 rev 2.Placement of ifu in each sale unit is mandatory per work instruction, wl-cr-9.4 packaging sterilized product.Corrective actions implemented: root cause is unknown , and no corrective actions are necessary at this time.

Brand Name
MINIGRIP ALLIGATOR GRASPER
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATIO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12569122
Report Number3011137372-2021-00265
Device Sequence Number17157165
Product Code OCW
UDI-Device Identifier14026704640086
UDI-Public14026704640086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172775
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2025
Device Model NumberIPN914229
Device Catalogue NumberPGAC300
Device Lot NumberGML-00340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1